Mathematical Research Letters

Volume 23 (2016)

Number 1

An extension of the pair-correlation conjecture and applications

Pages: 201 – 220



Alessandro Languasco (Dipartimento di Matematica, Università di Padova, Italy)

Alberto Perelli (Dipartimento di Matematica, Università di Genova, Italy)

Alessandro Zaccagnini (Dipartimento di Matematica e Informatica, Università di Parma, Italy)


We study an extension of Montgomery’s pair-correlation conjecture and its relevance in some problems on the distribution of prime numbers.


Riemann zeta function, pair correlation of zeros, primes in short intervals, prime number formula

2010 Mathematics Subject Classification

11M26, 11N05

Full Text (PDF format)

Published 25 May 2016